# SDR CA000614052

- Difficulty date: May 16, 2000
- Submitted: July 5, 2000
- Operation: Air carrier
- Make and model: Lear 35A
- Aircraft time: 12,220 hours
- Engine: Garrtt TFE7312
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: E/E Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) LEFT MAIN LANDING GEAR LIGHT HAD NO INDICATION.  EMERGENCY GEAR DOWN WAS USED.  FOUND A BROKEN WIRE AT CR73 LT EQUIPMENT TRAY (REAR BAY).  SEVERAL GEAR SWINGS CARRIED OUT.  EMERGENCY SYSTEM VERIFIED AND AIRCRAFT RETURNED TO SERVICE.  (X)
